Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jsc

BP caused extreme break out -- from mild to moderate/severe (pics included)

Recommended Posts

Can someone please help me figure out what the heck happened to my skin? Because it is bad right now. And I mean really bad. Compared to how I once was, at least. I've been on the regimen for four weeks now (actually, was) and unfortunately my acne took a turn for the worse. I had to stop cold turkey because I cannot handle this level of "purging". (If that's what it even was.) I may have started the regimen too fast, because I was already using two full pumps. But I thought my skin could handle it, as it was taking well to each increase in dosage in the previous weeks. In the pictures you can see the acne stayed within a specific area on my cheek, which was the only place I would add BP. The acne even follows a distinct line lol, which was where the BP would end. So, I'm pretty sure BP is the culprit. 

Has anyone ever experienced a reaction like this?

Also, has anyone stopped BP cold turkey and lived? Any ideas as to how long it takes for skin to regulate without it? Because, unsurprisingly, my acne just keeps coming, and I don't want to add any new products because my entire face is just so irritated...

It really saddens me that I may be allergic to BP, or that I may have developed an allergy from incorrect use. But it did help me gauge the sensitivity of my skin, so there's one -- albeit tiny -- good thing I got out of this. I want to try it out again, but obviously much more slowly.

(Please excuse the flaking)

 

Screen Shot 2017-08-03 at 9.54.19 AM.png

Screen Shot 2017-08-03 at 9.54.48 AM.png

Screen Shot 2017-08-03 at 10.45.17 AM.png

Screen Shot 2017-08-03 at 10.45.34 AM.png

Edited by Jsc

Share this post


Link to post
Share on other sites

The regimen makes your skin purge, that's what happens. It's going to purge until everything has been drawn out from your skin. Mine got 10x worse than yours and the whole process took 6.5 months to get completely clear. You have to stick with it and you have to be patient. Feel free to look at my pictures so you can see exactly what I'm talking about. It does get better. I can't give any advice on quitting because I've been using it for a few years now

Share this post


Link to post
Share on other sites

You are using too much bp. Two full pumps is just too much despite what the directions say. Im still using the same starter dose and it works just fine. I was the same way when i first started. My face starting to break out too but then it started to improve. As far as quitting i suggest you dont. I stopped for about two weeks and my face has been breaking out horribly. I started back using it hoping it will get better again.

Share this post


Link to post
Share on other sites
@Mariahg I mean, congrats on getting clear, but I can't deal with that level of purging. Six and half months is a REALLY long time. Plus I've read on multiple articles that bp damages the skin to some degree. And there are countless personal accounts of people saying their acne returns after stopping. For all that time and all that "purging", it doesn't seem worth it to me. Thank you for replying though.

Also, if anyone sees this is and is wondering, I'm nearing the end of my first week without bp and my skin is worse. Even though I used it for less than a month, I think it seriously damaged the composition of my skin. The whole "more is better" chant you hear on here is NOT true. 

@Netrice Yeah, I really was using way too much, and I'm paying for it now. I wish dan would mention how bad it is to use more than necessary and  how absolutely horrific it gets once you stop. But that would take away from sales, wouldn't it? I'm gonna stick through this recovery stage, because I remember a time where my skin wasn't dependent on bp, and I WILL reach that place again. Currently using dr. bronner's tea tree oil soap and apple cider vinegar to slow down this seemingly endless barrage of closed and open comedones. Entire face hurts and itches. Living hell.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×